# SDR 2007UALA02322

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 33,715 hours, 9,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Loose
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOMETHING ON RIGHT SLAT IS LOOSE AND FLAPPING.     [08-08-07]   APPLIED FIBERGLASS SLAT REPAIR.
